Recurrence and ergodicity of diffusions

Bhattacharya, R. N. ; Ramasubramanian, S. (1982) Recurrence and ergodicity of diffusions Journal of Multivariate Analysis, 12 (1). pp. 95-122. ISSN 0047-259X

Full text not available from this repository.

Official URL:

Related URL:


This article attempts to lay a proper foundation for studying asymptotic properties of nonhomogeneous diffusions, extends earlier criteria for transience, recurrence, and positive recurrence, and provides sufficient conditions for the weak convergence of a shifted nonhomogeneous diffusion to a limiting stationary homogenous diffusion. A functional central limit theorem is proved for the class of positive recurrent homogeneous diffusions. Upper and lower functions for positive recurrent nonhomogeneous diffusions are also studied.

Item Type:Article
Source:Copyright of this article belongs to Elsevier Science.
Keywords:Stopping Times; Space-time Harmonic Functions; Invariant Measures
ID Code:52186
Deposited On:03 Aug 2011 06:43
Last Modified:03 Aug 2011 06:43

Repository Staff Only: item control page